# SDR 2004FA0000732

- Difficulty date: August 3, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Aircraft: N1307H
- Make and model: Piper PA-28-161
- Aircraft serial: 287716015
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4105217
- Part serial: CK816399
- Condition: Burned
- Location: Engine
- Part time: 281 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT ENGINE HAS EXPERIENCED TWO FIRES.  BOTH OF WHICH WERE CARBURETOR FAILURE.  THIS WAS CAUSED BY A SPLIT FLOAT THAT A PREVIOUS AD SHOULD HAVE SOLVED.  THE NEW FLOAT SPLIT AND THE FLOAT FILLED WITH FUEL THIS CAUSED THE ENGINE TO QUIT.  THE AIRCRAFT WAS BEING USED AS A INSTRUCTIONAL FLIGHT WITH TWO PILOTS ON BOARD.  AT RESTART PROCEDURES WERE BEING CONDUCTED ON THE ACTIVE RUNWAY THE AIRCRAFT CAUGHT FIRE. (SO03200402575)
